| Model Number |
MN10200 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
11/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient had their drg ipg replaced because the ipg was inoperable.Stimulation therapy was reportedly restored postoperatively.Related manufacturer reference number: 1627487-2022-06677.
Additional Manufacturer Narrative
Date of event is estimated.